Weighted first-order logics over semirings

Mandrali, Eleni and Rahonis, George: Weighted first-order logics over semirings. Acta cybernetica, (22) 2. pp. 435-483. (2015)

[img] Cikk, tanulmány, mű
actacyb_22_2_2015_13.pdf

Download (626kB)

Abstract

We consider a first-order logic, a linear temporal logic, star-free expressions and counter-free Büchi automata, with weights, over idempotent, zerodivisor free and totally commutative complete semirings. We show the expressive equivalence (of fragments) of these concepts, generalizing in the quantitative setup, the corresponding folklore result of formal language theory.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2015
Volume: 22
Number: 2
Page Range: pp. 435-483
ISSN: 0324-721X
Language: angol
DOI: https://doi.org/10.14232/actacyb.22.2.2015.13
Uncontrolled Keywords: Algebrai logika
Additional Information: Bibliogr.: p. 482-483.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2018. Jun. 06. 18:52
URI: http://acta.bibl.u-szeged.hu/id/eprint/36104

Actions (login required)

View Item View Item